# SDR SWAA2024100127720

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 RH ; WL 208; RBL 4.5; 14.5; 19.5; 23; 39; 42 HAS CORROSION IN NUT PLATE HOLES.<[01] REMOVED CORROSION FROM UPPER FLANGE OF BS 986.5 FLOOR BEAM; RBL 38-RBL 40; WL208 IN AN AREA OF 1'X.8'X.065' PER SRM 53-70-51-1A-1 2.B. CORROSION STILL EXISTS; ORIGINAL THICKNESS IS .150' AND REMAINING THICKNESS IS 0.085' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 PARA. 4D (2) FIG. 103 DETAIL A. USING MICROMETER ID: ATS1672 DUE DATE:03/2025   INSTALLED REPAIR PARTS AT BS 986; RBL 51- LBL51; WL208 PER RRM 53-70-51-2R-4 PARA. 4. N. - O.;[02] VERIFIED CORRECTIVE ACTION; TASK COMPLETE
